# SDR I5EA2018071701

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N807TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 75,888 hours, 43,951 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Contaminated
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION FOR LANDING, GOT GREEN LIGHTS FOR MAIN GEAR, GOT RED LIGHT FOR NOSE WITH NO GREEN LIGHT.  FOLLOWED QRH WITH MANUAL EXTENSION, NO CHANGE.  LANDED WITHOUT INCIDENT, STOPPED ON TAXIWAY, HAD ANOTHER SWIFT PILOT PIN NOSE GEAR.  TROUBLE SHOT AND FOUND DRIED CORROSION PREVENTION FLUID ON NOSE LANDING GEAR DOWN SENSOR.  CLEANS NOSE LANDING GEAR SENSOR AND PERFORMED OPS TEST IAW AMM 32-61-00.  NO DEFECTS FOUND.  ALL INDICATIONS NORMAL.
